# SDR DALA2016090206356

- Difficulty date: September 1, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 63,056 hours, 45,883 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSERT, DELAMINATION, PUNCTURE FLOOR PANEL OF CPAX NRS 148 A, B, C, D, 160 A, B, C, D, E, F AND 200 B, C, D, E.  FLOOR PANEL NRS 148 B, C, D, 160 A, B, C, D, E, F AND 200 B, C, D, E WERE FABRICATED AND IDENTIFIED IAW AMM 53-20-01-201.  FERRULES ON FLOOR PANEL 148A WERE REPLACED IAW AMM 53-20-01-20.
